Eigenvalue neutrality in block triangular matrices

Johnson CR, Schreiner EA, Elsner L (1990)
Linear and multilinear algebra 27(4): 289-297.

Download
OA
Journal Article | Published | English
Author
; ;
Publishing Year
ISSN
eISSN
PUB-ID

Cite this

Johnson CR, Schreiner EA, Elsner L. Eigenvalue neutrality in block triangular matrices. Linear and multilinear algebra. 1990;27(4):289-297.
Johnson, C. R., Schreiner, E. A., & Elsner, L. (1990). Eigenvalue neutrality in block triangular matrices. Linear and multilinear algebra, 27(4), 289-297.
Johnson, C. R., Schreiner, E. A., and Elsner, L. (1990). Eigenvalue neutrality in block triangular matrices. Linear and multilinear algebra 27, 289-297.
Johnson, C.R., Schreiner, E.A., & Elsner, L., 1990. Eigenvalue neutrality in block triangular matrices. Linear and multilinear algebra, 27(4), p 289-297.
C.R. Johnson, E.A. Schreiner, and L. Elsner, “Eigenvalue neutrality in block triangular matrices”, Linear and multilinear algebra, vol. 27, 1990, pp. 289-297.
Johnson, C.R., Schreiner, E.A., Elsner, L.: Eigenvalue neutrality in block triangular matrices. Linear and multilinear algebra. 27, 289-297 (1990).
Johnson, Charles R., Schreiner, Erik A., and Elsner, Ludwig. “Eigenvalue neutrality in block triangular matrices”. Linear and multilinear algebra 27.4 (1990): 289-297.
Main File(s)
File Name
Access Level
OA Open Access

This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Search this title in

Google Scholar